Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 6, Number 6

All articles in this issue are freely accessible.

A degenerate problem of Bolza
Frank Faulkner.
Proc. Amer. Math. Soc. 6 (1955), 847-854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073860
Degenerate solutions of partial differential equations
Y. W. Chen.
Proc. Amer. Math. Soc. 6 (1955), 855-861
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074654
On a comparison theorem for selfadjoint partial differential equations of elliptic type
Philip Hartman and Aurel Wintner.
Proc. Amer. Math. Soc. 6 (1955), 862-865
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074668
A boundary value problem for a singularly perturbed differential equation
S. Haber and N. Levinson.
Proc. Amer. Math. Soc. 6 (1955), 866-872
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074634
On modified Borel methods
Dieter Gaier.
Proc. Amer. Math. Soc. 6 (1955), 873-879
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074549
A Fourier theorem for matrices
Wilhelm Magnus.
Proc. Amer. Math. Soc. 6 (1955), 880-890
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072982
Some properties of the proper values of a matrix
Y. K. Wong.
Proc. Amer. Math. Soc. 6 (1955), 891-899
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076729
Projections in the space $(m)$
Robert C. James.
Proc. Amer. Math. Soc. 6 (1955), 899-902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0076302
On the maximal dilation of quasiconformal mappings
Kurt Strebel.
Proc. Amer. Math. Soc. 6 (1955), 903-909
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073702
On a convergence problem
G. Shapiro.
Proc. Amer. Math. Soc. 6 (1955), 910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072967
An addition theorem for Lebesgue area
Herbert Federer.
Proc. Amer. Math. Soc. 6 (1955), 911-914
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073681
Laplace series and sets of logarithmic capacity zero
Walter Rudin.
Proc. Amer. Math. Soc. 6 (1955), 915-918
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087783
Functions completely monotonic with respect to a sequence
A. O. Garder.
Proc. Amer. Math. Soc. 6 (1955), 919-928
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073749
The zeros of quasi-analytic functions
Arthur O. Garder.
Proc. Amer. Math. Soc. 6 (1955), 929-941
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0077595
A generalization of the Poisson transform
Charles Standish.
Proc. Amer. Math. Soc. 6 (1955), 942-949
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073751
Note on some oscillation criteria
C. R. Putnam.
Proc. Amer. Math. Soc. 6 (1955), 950-952
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074613
A note on estimating distribution functions
J. R. Blum.
Proc. Amer. Math. Soc. 6 (1955), 953-957
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073863
Real-valued mappings of spheres
E. E. Floyd.
Proc. Amer. Math. Soc. 6 (1955), 957-959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073978
The embedding of homeomorphisms in flows
M. K. Fort.
Proc. Amer. Math. Soc. 6 (1955), 960-967
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080911
A note on some properties of finite rings
George F. Leger.
Proc. Amer. Math. Soc. 6 (1955), 968-969
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074392
Generators of the ring of bounded operators
Chandler Davis.
Proc. Amer. Math. Soc. 6 (1955), 970-972
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073138
Additive and multiplicative loops of planar ternary rings
D. R. Hughes.
Proc. Amer. Math. Soc. 6 (1955), 973-980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073568
Field convexity of a square matrix
B. N. Moyls and M. D. Marcus.
Proc. Amer. Math. Soc. 6 (1955), 981-983
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075921
A note on group matrices
Olga Taussky.
Proc. Amer. Math. Soc. 6 (1955), 984-986
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075202
Real linear characters of the symplectic modular group
Irving Reiner.
Proc. Amer. Math. Soc. 6 (1955), 987-990
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0075212
The inverse operation in groups
Harry Furstenberg.
Proc. Amer. Math. Soc. 6 (1955), 991-997
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0077541
An alternative proof of a theorem on unimodular groups
Morris Newman.
Proc. Amer. Math. Soc. 6 (1955), 998-1000
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078990
Errata, volume 5; Errata, volume 6
Proc. Amer. Math. Soc. 6 (1955), 1001-1001
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society